"out of gas is what i feel like,,,i take 80mg. of oxycontin at 8a, 2p, and 10pm,,,,i don't get high on them,,,never did, but my body is addicted to this ****....i tried in feb. and didn't take them for 10 days,,,then the rain came..jesus,..."
"i hear ya about the methadone, but , then your addictted to that..i went clean for 10 days back in Feb., and WOW, it wasn't easy, it started to rain, and it was about three days worth of rain,, and boy oh boy was I in pain, so I said o.k..."
Hi just checking on you. I hope you are feeling better about yourself and your situation. I am not feeling any better about me but I just got my vitamins and I'm going to start the amino acid thing though the general consensus among people I've talked to seems to be that withdrawl is still going to hell. Good luck to you and feel better!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.